Your Cart

Your cart is empty

Home  >  Volume 32 (Nov. 2015)

Asymptotic Analysis of an Improved Quadratic Model Structure Subjected to Static Loading by Joy U. Chukwuchekwa and Anthony M. Ette (pages 237-244)
Sale price: $5.00
Quantity:

 

Abstract

An asymptotic analysis on the buckling of a quadratic model structure subjected to static loading is discussed. The governing equations for the pre-buckling and buckling modes become a system of differential equations that are fully coupled and nonlinear, so that a closed form and easy solution to the problem is not possible. In this paper, we discuss the possibilities of using regular perturbation method in asymptotic expansions of the variables to get an approximate analytical solution to the problem and finally, discuss the results using some graphical plots.

 

               

Close
Loading...